Unfortunately, this deal is no longer valid
12 Months Supply Allacan Cetirizine Hayfever & Allergy Tablets 30x12 - £5.52 delivered @ Amazon / Dispatched from and sold by Your247Chemist
444° Expired

12 Months Supply Allacan Cetirizine Hayfever & Allergy Tablets 30x12 - £5.52 delivered @ Amazon / Dispatched from and sold by Your247Chemist

£5.52£5.805%Amazon Deals
18
Posted 9th Jul
  • Allacan UK Branded Hayfever Tablets
  • 12 months supply (based on 1 tablet per day)
  • Can relieve allergic symptoms due to hayfever and other airborne allergies such as house dust mite and pet allergies
  • Plus Allergic skin conditions including rash, itching and urticaria (hives).
  • PL 17907/0046 Expiry Date 01/2020
Community Updates

Groups

18 Comments
Expiry 01/2020 ? , so you will only use 6 months before theyre out of date
Apple Cider Vinegar twice a day will sort you out.
I bought these last time they where on offer for a years supply.
When they arrived the boxes where all ripped and the cardboard stunk .
Went straight in the bin.
It’s medication , couldn’t risk using them .
Edited by: "yozzman1234" 9th Jul
waby123409/07/2019 14:44

Unproven.


According to the internets there isn’t an ailment it won’t cure if I had a quid for every time some (well meaning) fool suggested apple cider vinegar to me I’d be stupidly rich by now
DeadGirlSuperstar09/07/2019 15:09

According to the internets there isn’t an ailment it won’t cure According to the internets there isn’t an ailment it won’t cure if I had a quid for every time some (well meaning) fool suggested apple cider vinegar to me I’d be stupidly rich by now


Yeah. Apparently hitting yourself in the face repeatedly may also be good for hay fever
Good deal if buying for two people but expiry is too soon for me.
waby123409/07/2019 14:44

Unproven.


Real is how you feel. I suffer real bad. ACV halts it straight away. I don't take it for anything else. If you prefer pharmaceuticals, also unproven, then go for it.
Andy_Mathieson09/07/2019 15:51

Real is how you feel. I suffer real bad. ACV halts it straight away. I …Real is how you feel. I suffer real bad. ACV halts it straight away. I don't take it for anything else. If you prefer pharmaceuticals, also unproven, then go for it.


That’s not what I said, and also untrue.

I said that ACV is unproven, I didn’t deny it may work.

However, there are documented medical trials and clinical reviews of cetirizine hydrochloride.
waby123409/07/2019 15:54

That’s not what I said, and also untrue.I said that ACV is unproven, I d …That’s not what I said, and also untrue.I said that ACV is unproven, I didn’t deny it may work.However, there are documented medical trials and clinical reviews of cetirizine hydrochloride.


Pharma sponsored?
Avatar
deleted216242
waby123409/07/2019 15:10

Yeah. Apparently hitting yourself in the face repeatedly may also be good …Yeah. Apparently hitting yourself in the face repeatedly may also be good for hay fever


Hitting yourself over the head with a bottle of cider vinegar as also good for a headache...
Careful your order might get cancelled by these jokers
Unbelievable that x3 orders were mispriced and 4th I was charged full amount. Not a happy customer
Edited by: "wadz" 9th Jul
Bought these a while back and didn’t do much for my hayfever
heat
I've had hayfever since a I was little, and get it so bad it genuinely becomes a long term illness in summer.

Cetrizine and Loratidine, the two most common and super cheap antihistamines, just weren't doing anything after years of, I presume, me becoming immune to their effects from taking them for so long. I got to the point of overdosing daily on these just to be able to leave the house.

I bought Piriton for £6.50 for 60 tablets. The drug is Chlorphenamine Maleate, something I'd never tried before, and you take 2-3 a day, 4 hours apart, so essentially it works out at a pack or 2 a month.

I always avoided the big brands and bought the cheapo deals, but I have to say, since switching, I've gone from not leaving the house, throwing up, sneezing until my nose bleeds, etc... to having no/very mild symptoms, overnight.

It's been 2 weeks now and I am so, so thankful I stumped up a few quid more for a branded, different drug.

I guess the point is- these cheap antihistamines don't always do the job for everyone. Sometimes you get what you pay for.
DatAlbino10/07/2019 10:32

I've had hayfever since a I was little, and get it so bad it genuinely …I've had hayfever since a I was little, and get it so bad it genuinely becomes a long term illness in summer. Cetrizine and Loratidine, the two most common and super cheap antihistamines, just weren't doing anything after years of, I presume, me becoming immune to their effects from taking them for so long. I got to the point of overdosing daily on these just to be able to leave the house.I bought Piriton for £6.50 for 60 tablets. The drug is Chlorphenamine Maleate, something I'd never tried before, and you take 2-3 a day, 4 hours apart, so essentially it works out at a pack or 2 a month. I always avoided the big brands and bought the cheapo deals, but I have to say, since switching, I've gone from not leaving the house, throwing up, sneezing until my nose bleeds, etc... to having no/very mild symptoms, overnight. It's been 2 weeks now and I am so, so thankful I stumped up a few quid more for a branded, different drug.I guess the point is- these cheap antihistamines don't always do the job for everyone. Sometimes you get what you pay for.



If your hayfever is as bad as you say and over the counter options aren't working - you should see your doctor not continue.

The comment that the cost is factor is rubbish, these generics will have the same active ingredients and sometimes even be the very same products on prescription - it just that a doctor/ pharmacist aren't overseeing the dispensining.

Piriton is an older generation of antihistamines and known to cause drowsiness - i.e. not recommended to drive/ use machinery taking it.
wildecat10/07/2019 13:06

If your hayfever is as bad as you say and over the counter options aren't …If your hayfever is as bad as you say and over the counter options aren't working - you should see your doctor not continue.The comment that the cost is factor is rubbish, these generics will have the same active ingredients and sometimes even be the very same products on prescription - it just that a doctor/ pharmacist aren't overseeing the dispensining.Piriton is an older generation of antihistamines and known to cause drowsiness - i.e. not recommended to drive/ use machinery taking it.


Piriton is a completely different drug to these budget options and has helped me to no end. I looked but I couldn't find budget chlorphenamine in the same way you find loratidine or cetrizine.

All anti-histamines have drowsiness as a possible side effect, it's just first class ones like Piriton are more likely as they're older, slightly less developed drugs.

The two cheapest anti-histamines, loratidine and cetrizine, are pushed so heavily that immunity to them is increasing heavily, as proven by NHS studies.
Post a comment
Avatar
@
    Text